Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleMarkov bases for typical block effect models of two-way contingency tables
Author(s) Mitsunori Ogawa, Akimichi Takemura
TypeArticle in Journal
AbstractMarkov basis for statistical model of contingency tables gives a useful tool for performing the conditional test of the model via the Markov chain Monte Carlo method. In this paper, we derive explicit forms of Markov bases for change point models and block diagonal effect models, which are typical block-wise effect models of two-way contingency tables, and perform conditional tests with some real data sets.
KeywordsBlock diagonal effect model, Change point model, Markov chain Monte Carlo, Quadratic Gröbner basis, Toric ideal
ISSN0047-259X
URL http://www.sciencedirect.com/science/article/pii/S0047259X12001534
LanguageEnglish
JournalJournal of Multivariate Analysis
Volume112
Pages219 - 229
Year2012
Edition0
Translation No
Refereed No
Webmaster